Hello, I have recently been forced into an hospital for a week due to rage outbursts that were barely controlable, I have been told it be pre-symptoms to a toxic psychosis caused by marijuana use. Psychiatrists there have been giving me ativan and seroquel (25mg, from a day on two I would take two because of anxiety of being there), I took seroquel for a about a week straight and I noticed my muscles were twitching (not too often), I had addominal pain that came and went that lasted from one to three seconds, pain in various parts of my body coming and going almost instantly also appeared along with some acne. I have also had intense dreams (they told me to take it before sleep) that woke me up everytime when they ended. I cannot sleep a whole night of sleep, and I fall asleep very quickly if I stay in a laying position, it is hard to keep eyes open when I wake up from these (in a laying position). I also urinate often, but I drink about two liters of water per day, so it might be natural.
I also have took medications for ADHD, methylphenidate for about a month, 10 to 50mg at the end, I had pains in various parts of my body coming and going quickly, just like on seroquel (nothing much in the abs, though) I felt very tired on this medication sometimes. Also felt very anxious at times, so I stopped this medication. I have been given adderall (adderrall) and have had similar side effects, though less often and less worse, I did not take that medication for more than a week or two.
I have stopped my cannabis use, the hospital psychiatrist told me he would give me medications to 'restore balance in my brain', seroquel, for a period of time. I do not like the fact I get that much side effects from antipsychotics, I heard they often reduce lifespan, I would like a doctor's opinion on the side effects I have suffered, I also would like to know if the antipsychotics I took for a week could have damaged my body in some way, or give me higher risks of developing something.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.